# SDR Y2PA2010042310007

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N45NA
- Make and model: Doug DC-9-33F
- Aircraft serial: 45826
- Aircraft time: 49,142 hours, 57,671 cycles
- Engine: Pwa JT8D15
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH LT MLG INDICATIONS WERE ABNORMAL. GREEN "GEAR DOWN" LIGHT EXTINGUISHED. THE RED "GEAR UNSAFE" LIGHT WAS MOMENTARILY FLICKERING. ELECTED TO EXECUTE GO-AROUND TO RUN APPROPRIATE COM PROCEDURES. PROCEEDED TO HOLD. GOT THE GEAR DOWN WITH 3 GREEN AND NO RED LIGHTS. DURING VECTORS BACK TO AIRPORT LT GEAR DOWN LIGHT EXTINGUISHED AGAIN. UNDER EMERGENCY STATUS AND NO RED LIGHTS REQUESTED TOWER PERFORM VISUAL INSP FOR GEAR DOWN AND PROCEEDED TO LAND UNEVENTFULLY.
